# SDR USAA960548

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corrosion
- Location: Bs 360-520
- Part time: 27,699 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 40 INCH CORROSION RANDOM TOP RAIL SURFACES, LOCATED BETWEEN BS 360 - BS 520, RBL 45,  REPLACED 40 INCH SECTION FOR FLOOR TRACK AS PER BOEING SRM 53-00-52 FIG 202.  (M)
